# SDR COMA0260325

- Difficulty date: May 20, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 3,219 hours, 2,731 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Connector
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5925 - DUIRNG APPLICATION OF POWER FOR T/O RECEIVED A GROUND SPOILER FAULT MESSAGE, AIRCRAFT RTURNED TO THE GATE.REMOVED, CLEANED AND REINSTALLED THE #1 RADAR ALTIMETER ANTENNA CONNECTOR.
